# SDR ASOA201100250

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 20,416 hours, 14,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON STRINGER 26RT BETWEEN FS 333.00 AND FS 349.  REMOVED STRINGER SPLICE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  DRILLED NEW STRINGER IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.  INSTALLED NEW STRINGER IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
